# SDR YENA2018080950308

- Difficulty date: August 5, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 18,357 hours, 5,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES REPORTED THROUGHOUT CABIN DURING DESCENT.  THE SCENT WAS FAINT AND DISSIPATED IN ABOUT 5 MINUTES.  COMPLIED WITH INFO NOTICE 2017-T015C SECTION A AIRCRAFT IS OK FOR SERVICE.
